# SDR DALA2021081004577

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 75,139 hours, 28,715 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 L/H ENG DRAG FTG CLAMP-UP, FASTENER HOLE #12 HAS A CRACK LIKE INDICATION APPROXIMATELY AT THE 4 OCLOCK POSITION (FWD LOOKING AFT). CORRECTIVE ACTION: COMPLIED WITH ERA 590160-14AD REV B. PER MTC C/W SECTION VI OF ERA 590160-14AD. (1902069)
